# SDR QXEA2015070700365

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE SEAT TRACK NR 10 AND REPLACED PN 85328210-121.  DUE TO CORROSION BEYOND LIMITS. DISCONNECTED MAIN ENGINES GROUND CABLE FROM SEAT TRACK NR 10 TO FOM REF SRM 51-41-00-00-01 AT BS X-39.  GROUND CABLE RECONNECTED REF SRM 51-41-00.  BONDING CHECK PERFORMED READINGS GOOD 2.87MO, REF AMM 51-80-00-760-801, TABLE 8.  DISPLACED WIRE BUNDLE FROM SEAT TRACK NR 10 AT BS X-24 TO X38 TO FOM 7 EA IAW WM 20-12-10.  PLACED WIRE BUNDLE ON SEAT TRACK NR 10 BS X-24 TO X38 7 EA REF WM 20-12-10, STEP 4.  REMOVED KICK PLATE, PN 85311097-105 FROM N434MK, BS X-39 TO FOM REF SRM 51-42-45-02, 6H91-2.  KICKPLATE INSTALLED REF SRM 51-42-45.  REMOVED SEAT TRACK 10, PN 85328210-121 FROM N434MK AT BS X-39 & Y9.250, REF SRM 51-40-15-02-0
